+98 45 31505012    info@uma.ac.ir

University of Mohaghegh Ardabili

Ardabil,Iran
Explore

Members of Academic Board - Jafar Azami


:: Sections List ::
:: ::
:: Mr Jafar Azami | Back to CV page | [Print version] ::
Published articles
1) Weakly G_K-perfect and integral closure of ideals, Communications in algebra, 36, no. 12, (2008), 4500-4508.
2Finitness priperties of local cohomology modules for a-minimax modules, Proc. Amer. Math. Soc,137 (2009) 439-448.
3Generalization of the Lichtenbaum-Hartshorn Vanishing Theorem, Communications in algebra, 40, (2012), 134-137.
4On the annihilator of local cohomology modules, Journal of Algebra, 363 (2012) 8-13.
5Artinian cofinite modules over complete noetherian local rings, Czechoslovak Mathematical Journal, 63 (138) (2013), 877-885.
6cofinitness and non-vanishing of local cohomology modules, Journal of commutative algebra, 6 (3) (2014), 305-321.
7Fuzzy coprimary submodules, Journal of fuzzy set valued analysis, 2013 (2013), 1-12.
8On the attached prime ideals of local cohomology modules, Communications in algebra, 41, (2013), 3648-3651.
9Weakly Laskerian modules and weak cofinitenessMiskolc Mathematical Notes, Vol. 15 (2014), No. 2, 761-770.
10Notes on reduced, Artinian and multiplication modules, Journal of Hyperstructures 2(3) (2014), 108-115.
11Upper bounds for the cohomological dimensionsof finitely generated modules over a commutative Noetherian ring, Colloquium Mathematicum, No. 2, Vol 137, 2014.
12Cofiniteness of local cohomology modules over Noetherian local rings, Bull. Belg. Math. Soc. Simon Stevin , Vol 22, 2015, 715-724.
13-On the cofiniteness of Artinian local cohomology modules, Journal of Algebra and its applications, Vol. 15, No. 42016.
14-Fuzzy representable modules and fuzzy attached primes, Mathematiqki Vesnik, Vol. 67, 3, 2015, 201-211.
15-Comultiplication modules, European journal of pure and applied Mathematics, Vol. 9, No. 3, 2016, 244-249.
16-Results on general fuzzy prime submodules, Journal of fuzzy set valued Analysis, No. 3, 2016, 1-13.
17-Vanishing, Bass numbers, and cominimaxness of local cohomology modules, Revista De La :::::union::::: Mathematica Argentina, Vol. 58, No. 1, 2017, 77-83.
18-Cofiniteness and finiteness of local cohomology modules over regular local rings, Czechoslovak Mathematical Journal,  Vol. 67, No. 142, 2017, 733-740.
19-Ashort note on cohomological dimension, Moscow Mathematical Journal, Accepted.
20-Topics in prime submodules and other aspects of the prime avoidence theorem, Mathematical Reports, Accepted
21- Accepted.  ,Attached primes and Artinian modules, Bull. Belg. Math. Soc. Simon Stevin  
22-
23-
 
:: ::